# SDR DALA2016042003151

- Difficulty date: April 17, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE INTERCOSTAL ON BOTH SIDES OF WEBAND ON LOWER FLANGE BETWEEN BS 1520-1540, RBL-3.  REMOVED AFT CARGO BILGE INTERCOSTAL ON BS 1520-1540, RBL=3 IAW SRM 51-40-02, PG 2-11, EVALUATED CORROSION ON INTERCOSTAL IS OUT OF LIMITS IAW SRM 53-00-04 ALLOWABLE DAMAGE 1, FIG 101, DETAIL II. REPLACED INTERCOSTAL IAW DWG NR 146N8900.
